MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP ST; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. BIPAP ST; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number 1067P
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Codes Dyspnea (1816); Confusion/ Disorientation (2553); Blood Bicarbonate Increased (4826); Sleepiness/Drowsiness/Somnolence (4850)
Date of Event 03/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received information regarding a bipap s/t c-series device.A healthcare facility reported that the device went into automatic power off about a half an hour into use.There is an allegation that the patient's dyspnea worsened, experienced confusion and drowsiness, and the pco2 was reading high.Pulmonary encephalopathy was considered, and the non-invasive ventilator was immediately switched.The patient's consciousness gradually recovered, and he was conscious.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.

Brand Name
BIPAP ST
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
+1(724)733-0200
MDR Report Key21673407
Report Number2518422-2025-103308
Device Sequence Number8035641
Product Code MNS
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K102465
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1067P
Device Catalogue Number1067P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/23/2025
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown